JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE HYERS-ULAM-RASSIAS STABILITY OF JENSEN`S EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE HYERS-ULAM-RASSIAS STABILITY OF JENSEN`S EQUATION
Zhang, Dongyan; Wang, Jian;
  PDF(new window)
 Abstract
J. Wang [21] proposed a problem: whether the Hyers-Ulam-Rassias stability of Jensen`s equation for the case p, q, r, s (, ) \ {1} holds or not under the assumption that G and E are -homogeneous Fspace (0 < 1). The main purpose of this paper is to give an answer to Wang`s problem. Furthermore, we proved that the stability property of Jensen`s equation is not true as long as p or q is equal to , , or (0 < 1).
 Keywords
Hyers-Ulam-Rassias stability;Jensen`s functional equation;
 Language
English
 Cited by
1.
Generalized stabilities of two functional equations, Aequationes mathematicae, 2013, 86, 3, 269  crossref(new windwow)
2.
Nearly Quartic Mappings in β-Homogeneous F-Spaces, Results in Mathematics, 2013, 63, 1-2, 529  crossref(new windwow)
3.
Mean square Hyers-Ulam stability of stochastic differential equations driven by Brownian motion, Advances in Difference Equations, 2016, 2016, 1  crossref(new windwow)
 References
1.
S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002

2.
S. Czerwik, Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press,Inc., Florida, 2003

3.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431–434 crossref(new window)

4.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431–436 crossref(new window)

5.
R. B. Holmes, Geometric Functional Analysis and Its Applications, Graduate Texts in Mathematics, No. 24. Springer-Verlag, New York-Heidelberg, 1975

6.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222–224

7.
D. H. Hyers, George Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston, 1998

8.
S.-M. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137–3143 crossref(new window)

9.
Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22 (1989), no. 2, 499–507

10.
Y.-H. Lee and K.-W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), no. 1, 305–315 crossref(new window)

11.
J. C. Parnami and H. K. Vasudeva, On Jensen's functional equation, Aequationes Math. 43 (1992), no. 2-3, 211–218 crossref(new window)

12.
Th. M. Rassias, New generalizations of Jensen's functional equation, Proc. Amer. Math. Soc. 123 (1995), no. 2, 495–503

13.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297–300

14.
Th. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), no. 1, 106–113 crossref(new window)

15.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23–130 crossref(new window)

16.
Th. M. Rassias and P. Semrl, On the Hyers-Ulam stability of linear mappings, J. Math. Anal. Appl. 173 (1993), no. 2, 325–338 crossref(new window)

17.
Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989–993

18.
S. Rolewicz, Metric Linear Spaces, PWN-Polish Scientific Publishers, Warsaw, 1972

19.
T. Trif, Hyers-Ulam-Rassias stability of a Jensen type functional equation, J. Math. Anal. Appl. 250 (2000), no. 2, 579–588 crossref(new window)

20.
S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York 1964

21.
J. Wang, The additive approximation on a four-variate Jensen-type operator equation, Int. J. Math. Math. Sci. (2003), no. 50, 3171–3187 crossref(new window)

22.
J. Wang, Some further generalizations of the Hyers-Ulam-Rassias stability of functional equations, J. Math. Anal. Appl. 263 (2001), no. 2, 406–423 crossref(new window)

23.
J. Wang, On the generalizations of the Hyers-Ulam-Rassias stability of Cauchy equations, Acta Anal. Funct. Appl. 4 (2002), no. 4, 294–300

24.
J. Wang, On the generalizations of the stability of Pexider equations and Jensen equations, Nonlinear Funct. Anal. Appl. 7 (2002), no. 2, 229–239

25.
A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, New York, 1978